Open Journal of Modelling and Simulation

Vol.3 No.3(2015), Paper ID 57710, 7 pages

DOI:10.4236/ojmsi.2015.33011

 

Stability Analysis of an SIR Epidemic Model with Non-Linear Incidence Rate and Treatment

 

Olukayode Adebimpe, Kehinde Adekunle Bashiru, Taiwo Adetola Ojurongbe

 

Department of Industrial Mathematics, Landmark University, Omuaran, Nigeria
Department of Mathematical and Physical Science, Osun State University, Osogbo, Nigeria
Department of Mathematical and Physical Science, Osun State University, Osogbo, Nigeria

 

Copyright © 2015 Olukayode Adebimpe, Kehinde Adekunle Bashiru, Taiwo Adetola Ojurongbe et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Adebimpe, O. , Bashiru, K. and Ojurongbe, T. (2015) Stability Analysis of an SIR Epidemic Model with Non-Linear Incidence Rate and Treatment. Open Journal of Modelling and Simulation, 3, 104-110. doi: 10.4236/ojmsi.2015.33011.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.